Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 89, NWS Medford, OR

September 11, 2016

NWS Medford, OR issued this small craft advisory at Sep 11, 2016, 10:45 PM PDT. It took effect at Sep 12, 2016, 12:00 AM PDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2016, 10:45 PM PDT (05:45 UTC)
In effect from
Sep 12, 2016, 12:00 AM PDT
Expired
Sep 13, 2016, 5:00 AM PDT
In force
29 hr
Issued by
NWS Medford, OR

The text

As transmitted.

849 
WHUS76 KMFR 120545
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1045 PM PDT SUN SEP 11 2016

PZZ376-121200-
/O.CAN.KMFR.GL.W.0050.000000T0000Z-160912T0600Z/
/O.CAN.KMFR.SE.W.0064.000000T0000Z-160913T0600Z/
/O.NEW.KMFR.SC.Y.0089.160912T0700Z-160914T0000Z/
/O.UPG.KMFR.SC.Y.0087.000000T0000Z-160913T1200Z/
/O.NEW.KMFR.SE.W.0065.160912T0700Z-160913T0600Z/
/O.CAN.KMFR.SI.Y.0005.160912T0600Z-160913T0600Z/
/O.NEW.KMFR.SW.Y.0099.160913T0600Z-160914T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1045 PM PDT SUN SEP 11 2016

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 PM PDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...VERY STEEP AND WIND DRIVEN 10 TO 13 FEET.

* AREAS AFFECTED AND TIMING...THE WORST CONDITIONS WILL OCCUR
  BETWEEN 15 AND 30 NM FROM SHORE AND SOUTH OF GOLD BEACH MONDAY
  AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-121200-
/O.CAN.KMFR.GL.W.0050.000000T0000Z-160912T0600Z/
/O.CAN.KMFR.SE.W.0064.000000T0000Z-160912T0600Z/
/O.CAN.KMFR.SC.Y.0087.000000T0000Z-160913T1200Z/
/O.NEW.KMFR.SC.Y.0089.160912T0700Z-160913T0600Z/
/O.NEW.KMFR.SW.Y.0099.160913T0600Z-160914T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1045 PM PDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT MONDAY...

* WINDS...NORTH 20 TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN 6 TO 8 FEET. 

* AREAS AFFECTED AND TIMING...THE WORST CONDITIONS WILL OCCUR
  BEYOND 5 NM FROM SHORE MONDAY AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-121200-
/O.CAN.KMFR.SC.Y.0088.000000T0000Z-160913T1200Z/
/O.NEW.KMFR.SC.Y.0089.160912T0700Z-160914T0000Z/
/O.NEW.KMFR.SW.Y.0099.160913T0600Z-160914T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1045 PM PDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...NORTH 20 TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN 6 TO 8 FEET. 

* AREAS AFFECTED AND TIMING...THE WORST CONDITIONS WILL OCCUR NEAR
  CAPE BLANCO MONDAY AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-121200-
/O.CAN.KMFR.SC.Y.0088.000000T0000Z-160913T1200Z/
/O.NEW.KMFR.SC.Y.0089.160912T0700Z-160913T0600Z/
/O.NEW.KMFR.SW.Y.0099.160913T0600Z-160914T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
1045 PM PDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT MONDAY...

* WINDS...NORTH 20 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN 5 TO 7 FEET. 

* AREAS AFFECTED AND TIMING...THE WORST CONDITIONS WILL OCCUR NEAR
  CAPE BLANCO MONDAY AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
969 
WHUS76 KMFR 121152
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
452 AM PDT MON SEP 12 2016

PZZ376-130100-
/O.CON.KMFR.SE.W.0065.000000T0000Z-160913T0600Z/
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160914T0000Z/
/O.CON.KMFR.SW.Y.0099.160913T0600Z-160914T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
452 AM PDT MON SEP 12 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...VERY STEEP AND WIND DRIVEN 10 TO 13 FEET.

* AREAS AFFECTED AND TIMING...THE WORST CONDITIONS WILL OCCUR
  BETWEEN 15 AND 30 NM FROM SHORE AND SOUTH OF GOLD BEACH THIS
  AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-130100-
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160913T0600Z/
/O.CON.KMFR.SW.Y.0099.160913T0600Z-160914T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
452 AM PDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTH 20 TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN 6 TO 8 FEET.

* AREAS AFFECTED AND TIMING...THE WORST CONDITIONS WILL OCCUR
  BEYOND 5 NM FROM SHORE THIS AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-130100-
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160914T0000Z/
/O.CON.KMFR.SW.Y.0099.160913T0600Z-160914T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
452 AM PDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...NORTH 20 TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN 6 TO 8 FEET.

* AREAS AFFECTED AND TIMING...THE WORST CONDITIONS WILL OCCUR NEAR
  CAPE BLANCO THIS AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
128 
WHUS76 KMFR 121546
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
846 AM PDT MON SEP 12 2016

PZZ376-130500-
/O.EXT.KMFR.SE.W.0065.000000T0000Z-160913T1200Z/
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160914T0000Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
846 AM PDT MON SEP 12 2016

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...NORTH 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...VERY STEEP AND WIND DRIVEN 10 TO 13 FEET.

* AREAS AFFECTED AND TIMING...VERY STEEP AND HAZARDOUS SEAS ARE
  EXPECTED BEYOND 15 NM FROM SHORE AND SOUTH OF PORT ORFORD. ALL
  OTHER AREAS CAN EXPECT CONDITIONS HAZARDOUS TO SMALL CRAFT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-130500-
/O.EXT.KMFR.SC.Y.0089.000000T0000Z-160913T1200Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
846 AM PDT MON SEP 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS...NORTH 25 TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN 6 TO 9 FEET.

* AREAS AFFECTED AND TIMING...ALL AREAS CAN EXPECT CONDITIONS
  HAZARDOUS TO SMALL CRAFT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-130500-
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160914T0000Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
846 AM PDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KT.

* SEAS...STEEP AND WIND DRIVEN 6 TO 9 FEET.

* AREAS AFFECTED AND TIMING...ALL AREAS CAN EXPECT CONDITIONS
  HAZARDOUS TO SMALL CRAFT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
934 
WHUS76 KMFR 122135
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
235 PM PDT MON SEP 12 2016

PZZ376-131045-
/O.EXT.KMFR.SC.Y.0089.000000T0000Z-160913T1200Z/
/O.CON.KMFR.SE.W.0065.000000T0000Z-160913T1200Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
235 PM PDT MON SEP 12 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
   TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
   TUESDAY... 
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT
   FROM 5 AM PDT TUESDAY UNTIL 11 PM PDT TUESDAY NIGHT...

* WINDS...NORTH 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT
  DIMINISHING LATE MONDAY NIGHT.

* SEAS...VERY STEEP AND WIND DRIVEN 8 TO 12 FEET...SUBSIDING TO
  STEEP AT 6 T0 8 FEET TUESDAY...THEN SUBSIDING TO 4 FEET TUESDAY
  NIGHT. 

* AREAS AFFECTED AND TIMING...VERY STEEP AND HAZARDOUS SEAS ARE 
  EXPECTED BEYOND 15 NM FROM SHORE AND SOUTH OF PORT ORFORD. ALL 
  OTHER AREAS CAN EXPECT CONDITIONS HAZARDOUS TO SMALL CRAFT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-131045-
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160913T1200Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
235 PM PDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
   TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT THROUGH
   11 PM PDT TUESDAY NIGHT...

* WINDS...NORTH 25 TO 30 KT DIMINISHING LATE MONDAY NIGHT.

* SEAS...STEEP AND WIND DRIVEN 5 TO 8 FEET...SUBSIDING TO 4 FEET
  TUESDAY NIGHT. 

* AREAS AFFECTED AND TIMING...ALL AREAS CAN EXPECT CONDITIONS
  HAZARDOUS TO SMALL CRAFT THROUGH MONDAY NIGHT. THE SMALL CRAFT
  ADVISORY CONDITIONS WILL MOVE BEYOND 8 NM OFFSHORE TUESDAY.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-131045-
/O.EXT.KMFR.SC.Y.0089.000000T0000Z-160913T1200Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
235 PM PDT MON SEP 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT
   THROUGH 11 PM PDT TUESDAY NIGHT...

* WINDS...NORTH 20 TO 25 KT DIMINISHING LATE MONDAY NIGHT.

* SEAS...STEEP AND WIND DRIVEN 6 TO 8 FEET...SUBSIDING TO 4 TO 5
  FEET LATE TUESDAY NIGHT.

* AREAS AFFECTED AND TIMING...ALL AREAS CAN EXPECT CONDITIONS 
  HAZARDOUS TO SMALL CRAFT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
806 
WHUS76 KMFR 130925
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 AM PDT TUE SEP 13 2016


PZZ376-132230-
/O.CON.KMFR.SE.W.0065.000000T0000Z-160913T1200Z/
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160913T1200Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
225 AM PDT TUE SEP 13 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WINDS...NORTH 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT
  DIMINISHING BY SUNRISE.

* SEAS...VERY STEEP AND WIND DRIVEN 8 TO 12 FEET...SUBSIDING TO
  STEEP AT 6 T0 8 FEET THIS MORNING...THEN SUBSIDING TO 4 FEET
  TONIGHT.

* AREAS AFFECTED...VERY STEEP AND HAZARDOUS SEAS ARE EXPECTED
  BEYOND 15 NM FROM SHORE AND SOUTH OF PORT ORFORD. ALL OTHER
  AREAS CAN EXPECT CONDITIONS HAZARDOUS TO SMALL CRAFT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-370-132230-
/O.CON.KMFR.SC.Y.0089.000000T0000Z-160913T1200Z/
/O.EXT.KMFR.SW.Y.0099.160913T1200Z-160914T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
225 AM PDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WINDS...NORTH 25 TO 30 KT DIMINISHING TO BELOW SMALL CRAFT
  ADVISORY BY SUNRISE.

* SEAS...STEEP AND WIND DRIVEN 6 TO 8 FEET...SUBSIDING TO 4 TO 5
  FEET BY LATE MORNING.

* AREAS AFFECTED AND TIMING...ALL AREAS CAN EXPECT CONDITIONS 
  HAZARDOUS TO SMALL CRAFT THROUGH MONDAY NIGHT. THE SMALL CRAFT 
  ADVISORY CONDITIONS WILL MOVE BEYOND 8 NM OFFSHORE TUESDAY. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 8:48 PM PDT, 1 hour 57 minutes earlier.

Area forecast discussion, Sep 11, 8:48 PM PDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Medford OR
848 PM PDT SUN SEP 11 2016

.DISCUSSION...A minor update was just sent to adjust sky cover.
Stratus has not formed at the coast and may not tonight as the
flow gradually turns offshore. Guidance all shows at least some
stratus around dawn, but at any rate, with a current temp/dewpoint
spread of 5F at North Bend, it's not imminent. There are also some
cumulus over portions of the east side associated with a weak
surface trough moving across the area and some upper dynamics
moving in. I don't expect this to turn into anything, but clouds
will continue drifting across the east side tonight.

The rest of the forecast looks on track. Latest 12/00Z guidance
continues to show a breezy and very dry day tomorrow as an upper
trough axis swings across and vertically aligned offshore flow
dominates. This may also continue into the Monday night and
perhaps even Tuesday morning before finally relenting. This is
something we'll be looking at for possible extensions to the red
flag warnings tonight. -Wright

&&

.PREV DISCUSSION... /Issued 646 PM PDT SUN SEP 11 2016/

DISCUSSION... /Issued 251 PM PDT SUN SEP 11 2016/

DISCUSSION...Cooler temperatures today arrived as a result of a
dry cold front, which passed through overnight and early this
morning, then stalled out right along the Oregon and California
state line. Meanwhile, the upper level trough has continued to
dig south, and by tonight, the trough axis should pass overhead.
By this time tomorrow, the trough will close off over central
California, and our forecast area will lie between the newly
formed closed low and upper level ridging just to our north.

Much time has spent spent during the shift today attempting to
find some consensus on the strength of winds we can expect while
trapped between cool temperatures and high pressure to the north
and east, and warm temperatures and low presure to the south and
west. A few of the more excitable model guidance suites have
suggested sustained winds could reach up to 45 mph in some
locations, but that seems a bit excessive. That is not to say it
won't be breezy, as it most definitely will. However, we do not
expect strong sustained winds, as there is little in the way of
support above the surface. Therefore no wind advisories are
deemed necessary. Instead, the flow will be gradient and terrain
driven, thus peaks and ridges, mountain gaps, and northeast to
southwest trending valleys will see the stronger sustained winds,
while most other areas should remain in the 10 to 15 mph range.
These winds, in conjunction with low humidity, will primarily be a
fire weather concern, and has prompted the issuance of Red Flag
Warnings for much of the area west of the Cascades. See the fire
weather discussion below for more details.

There will also be some wrap-around moisture on the eastern side of
the low, but by the time the moisture is able to make it far enough
north, the low will have started to track further east towards
Nevada. Have therefore started scaling back the chances for showers
and thunderstorms on the East Side Monday and Tuesday, but left in
some areas of slight chance should the low be slower to slide east.

Once the low does slide east and out of our area, we will return to
warm and dry conditions with ridging aloft, and that familiar
pattern should continue through the remainder of the forecast term.
-BPN

AVIATION...12/00Z TAF CYCLE...Gusty and strong north winds will
continue into late this evening across most of the area, especially
across southern Oregon. A strong offshore component to the wind
tonight through Monday morning and the fact that the models are
already over forecasting low cloud cover along and near the coast
now yields moderate confidence that conditions will remain VFR at
KOTH tonight through Monday morning. Localized IFR is possible in
the lower Coquille River Basin, primarily in Coos County. Elsewhere
VFR will continue through the TAF period. Strong gusty northeast
winds will develop east of the Cascades and across the upper slopes
and ridges Monday morning and then will expand across the west side
Monday afternoon through Monday night. BTL

MARINE...Updated 600 PM PDT, Sunday 11 September 2016...
High pressure offshore and a thermal trough inland will continue to
result in moderate to strong winds and steep to very steep seas
across much of the southern portion of the Coastal Waters through
late this evening. Warning level conditions are expected to be
mainly south of Gold Beach and beyond 5 nautical miles from the
coast.

Tonight through Monday evening winds and seas will diminish some and
then increase again, but not quite to the levels attained this
evening as the pressure gradient between the offshore high and
inland thermal trough weakens. Warning level seas are still expected
west of Point Saint George, and these are expected to cover a wider
portion of the PZZ376 Monday afternoon and evening due to the
duration and fetch of the north wind field. Conditions are expected
to gradually improve Tuesday into Wednesday. BTL

FIRE WEATHER...Updated 615 PM PDT Sunday 11 September 2016...
A dry cold front moving southward this evening is pushing winds and
relative humidities very near critical levels. It appears that there
is enough of an RH rise to prevent critical conditions. However,
Monday through Tuesday we expect this is very likely to change as
moderate to strong north through east winds develop over the area.
Red Flag Warnings have been issued for FWZs 615, 618, 619, 620, 622
in Oregon and FWZs 280, 281, and 282 in Northern California for
Monday afternoon and evening from 2pm-11pm. The warning for FWZs 280
and 619 are in effect through 11am PDT Tuesday.

In summary, a dry cold front moving through this evening from the
north will be followed by strong subsidence Monday afternoon through
Tuesday morning. While the air mass will cool, north through east
winds will be substantial. Numerical models indicate winds at the
5000 foot level to will be 25 to 35 knots on the west side Monday
afternoon through early Tuesday morning. Output from a good number
of the numerical models indicate that ridge and gap locations from
the Cascades westward are likely to experience such sustained winds.
Expect that some of the windier locations such as Red Mound, Slater
Butte, and Parker Mountain are likely to gust in excess of 40 mph
Monday night into Tuesday morning.

The focus overnight will be trying to pin down the location and
magnitude of these winds and the RH recoveries Tuesday morning.
Models hint at enough east side cooling during this time period to
raise RHs enough to prevent overnight critical east wind conditions
except in FWZ 280 and 618 Monday night through Tuesday morning.
However, with winds peaking across the area Monday evening through
Tuesday morning, we might need to extend some of the warnings and/or
add a zone or zones.

Regarding the thunderstorm threat Monday and Tuesday across
southeastern sections of the area, it appears that development on
Monday will be in the Lassen National Park to Susanville area,
pretty well south of the Modoc. Tuesday bears some watching, though
model guidance that usually performs best keeps thunderstorms south
and east of us once again. BTL

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning from 2 PM Monday to 11 AM PDT Tuesday for
     ORZ619.
     Red Flag Warning from 2 PM to 11 PM PDT Monday for ORZ620-622.
     Red Flag Warning from 2 PM to 11 PM PDT Monday for ORZ615.
     Red Flag Warning from 2 PM Monday to 11 AM PDT Tuesday for
     ORZ618.

CA...Red Flag Warning from 2 PM to 11 PM PDT Monday for CAZ281-282.
     Red Flag Warning from 2 PM Monday to 11 AM PDT Tuesday for
     CAZ280.

Pacific Coastal Waters...Small Craft Advisory for winds until 11 PM
     PDT Monday for PZZ356-376.
     Small Craft Advisory until 5 AM PDT Tuesday for
     PZZ350-356-370-376.
     Gale Warning until 11 PM PDT this evening for PZZ356-376.
     Hazardous Seas Warning until 11 PM PDT Monday for PZZ356-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 10:45 PM PDTHazardous Seas WarningMFR30 hr
Sep 11, 10:45 PM PDTSmall Craft Advisory for Hazardous SeasMFR45 hr

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.